MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH SRD S5 MAST ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH SRD S5 MAST ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-88-00
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the s5 mastroller pump 150.The incident occurred in germany.Through follow-up communication livanova learned that initially the issue claimed by the customer was related to the s5 mast roller that ran irregularly and beat during priming, only with tubing inserted.A livanova field service representative was dispatched to the facility to investigate the device and could not reproduce the issue: the pump ran smoothly without any vibrations; no failures occurred on the can bus.Hose guide rollers were renewed due to possible contact with the pump housing (raceway).Subsequent functional verification testing was completed without further issues and the unit was returned to service.The serial read-out of the pump (real time device parameters and setting recording file) was analyzed and the motor failure error was stored in the pump microcontroller and occurred on november 27th, 2023 between 7 a.M.And 8 a.M.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a s5 mast roller pump gave a motor control failure error message during priming.It cannot be excluded that the pump stopped.There was no patient involvement.
 
Additional Manufacturer Narrative
H10: complaints database analysis revealed no similar event since unit installation in 2019.Based on the investigation's results carried out for similar events, the stored motor control failure error code can be due to: - a disconnection between motor control board (hms) and computer board (hkr); - a defective motor control board (hms); - a defective computer board (hkr); - an excessive over-occlusion.Also motor control board (hms) and its connection to the motor have been verified by livanova field service representative and no deviation was identified.Therefore, it cannot be ruled out that the over-occlusion was the most likely root cause of the motor control failure occurred.The not smooth run of the pump instead was caused by tube guide rolls that were not properly in place due to a small gap between the metal pin and the guide roll that was explaining the slight noise noticed by customer.This gap was reasonably due to premature wearing.However, no trend of similar issue has been observed by the review of the post market data and no additional action is needed.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
Udi related data quality updates only.D2a.Common device name has been corrected in the dedicated section.D2b.Device product code has been corrected in the dedicated section.G.4 pma/510(k) number has been corrected in the dedicated section.
 
Event or Problem Description
See initial report.

Brand Name
SRD S5 MAST ROLLER PUMP 150
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key18381747
Report Number9611109-2023-00654
Device Sequence Number7201464
Product Code DTQ
UDI-Device Identifier04033817900474
UDI-Public(01)04033817900474(11)190607
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-88-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer02/29/2024
08/08/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date03/27/2024
08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown